# SDR UIEA2019102875797

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,101 hours, 17,371 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG IN CRUISE.( PERFORMED FIM 34-43 FT 803 WXR SYS, NO FAULTS FOUND. OPS CHECK NORMAL AT THIS TIME. )
